# SDR CHIA202407167614

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N235CH
- Make and model: Boeing 234
- Aircraft serial: MJ002
- Aircraft time: 9,582 hours
- System (JASC): 7600 · Engine Controls
- Part: Control Box
- Part number: BCK121
- Part serial: 024
- Condition: Activation Error
- Location: #1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SHORTLY AFTER INITIAL TAKE OFF FROM OUA, PILOT NOTED THE #1 ENGINE SOUNDING LIKE IT WAS ROLLING BACK. LOOKING AT THE GAUGES HE FOUND A 35% TORQUE SPLIT BETWEEN THE #1 AND #2 ENGINES. HE THEN PUT THE #1 ENGINE IN MANUAL AND CONTROLLED THE BEEPS FROM THERE. RETURNED THE AIRCRAFT TO BASE WHERE MAINTENANCE TOOK OVER. REMOVED, INSPECTED, CLEANED AND REINSTALLED CANNON PLUGS ON BOTH #1 AND #2 ENGINE N2 ACTUATORS. NO DEFECTS WERE NOTED. PERFORMED A CONTROLS CHECK OF THE N1 AND N2 ACTUATOR AND LOGIC CONTROL BOXES. NO DEFECTS NOTED. PERFORMED A DYNAMIC INSPECTION OF THE N2 LOGIC SYSTEM AND FOUND IT TO BE OUT OF ADJUSTMENT. ADJUSTED #1 AND #2 LOGIC CONTROL BOXES AS NECESSARY. NO FURTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
